# SDR DALA2014100105338

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO TRACK BS 1003-1155.  THE CARGO TRACK WAS REPLACED IAW SRM 51-10-41, 51-10-3 AND PAR 14, 21; 51-30-2, 51-30-1, 53-05, FIG 4C, NDT SPM 04-00-07, PAR 5, FIG 3.
